Values of the divisor function on short intervals

P. Erdös, R. R. Hall

Research output: Contribution to journalArticle

4 Citations (Scopus)


In this paper we prove (in a rather more precise form) two conjectures of P. Erdös about the maximum and minimum values of the divisor function on intervals of length k.

Original languageEnglish
Pages (from-to)176-187
Number of pages12
JournalJournal of Number Theory
Issue number2
Publication statusPublished - May 1980

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Values of the divisor function on short intervals'. Together they form a unique fingerprint.

  • Cite this